MathSciNet Relay Station
MathSciNet bibliographic data
MR2194366 91B30 (62M05 62P05 90C08)
Siu, Tak-Kuen; Ching, Wai-Ki; Fung, Eric S.; Ng, Michael K. On a multivariate Markov chain model for credit risk measurement. Quant. Finance 5 (2005), no. 6, 543–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement